# SDR 96ZZZM782

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND CORROSION AROUND TWO ADJACENT NUT PLATES UPPER CAP, FLOORBEAM STATION 980, INBOARD OF CUSP ANGLE.  REMOVED CORRODED AREAS AND INSTALLED REPAIR PER SRM 53-05, FIGURE 20A.
